# SDR HEED073491

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 1,538 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Ics Box
- Part number: A30161ACVR
- Part serial: 9810001
- Condition: Intermittent
- Location: Cockpit
- Part time: 61 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENTLY TRANSMISSION ON ALL CHANNELS. REPLACED UNIT.
